MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP

B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP
Model Number N/A
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun medical, inc.(importer) is submitting this report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun melsungen ag internal report # (b)(4).We received two used, empty easypump ii lt 125-25-s without packaging.The provided samples were subjected to a visual examination.As-received condition the clamp clips were closed and the patient connectors were closed with a red combi stopper (the original wing cap was not handed over by the customer).Damages or other deviations were not detected.At the samples we detected crystallized drug residues at the filling port (lli-cone).Solution or crystallized drug residues in the lla-cone were not detected.Afterwards the pumps were filled with nacl 0.9 % up to the nominal value (125 ml) and a functional test respectively a leak test was carried out.After starting the pumps the pumps did work immediately (solution was running).Leakages were not detected.In addition the flow rate of the pumps were tested.Nominal: 5 ml/h actual: sample 1: 7.4 ml in 1 h; 13.1 ml in 2 hrs; 90.3 ml in 18 hrs.Sample 2: 4.9 ml in 1 h; 10.0 ml in 2 hrs; 85.4 ml in 18 hrs.The values are within the specification.A fast flow (as described by the customer) could not be determined at the inspected samples.Device history records (dhr): reviewed device history records, there is no abnormalities and no such defect detected during in process and at final control inspection.
 
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in germany): fast flow.

Brand Name
EASYPUMP® II
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key6440627
Report Number9610825-2017-00058
Device Sequence Number13566663
Product Code MEB
UDI-Device Identifier04046964448454
UDI-Public(01)04046964448454(17)210501(10)16F14GE211
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2017
Report Date (Section F) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model NumberN/A
Device Catalogue Number4540006
Device Lot Number16F14GE211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2017
Initial Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/28/2017